# SDR MALA050101

- Difficulty date: January 1, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 33,246 hours, 28,022 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TAIL PIPE HOT MASTER WARNING LIGHT CAME ON OUR INITIAL CLIMB, PERFORMED MEMORY ITEMS AND QRH CHECK LIST WARNING LIGHT WENT OUT.  AIR RETURN TO MEM.  MAINTENANCE RAN AC FOR 30 MINUTES COULD NOT DUPLICATE TAIL PIPE HOT LIGHT.  OPS CHECK GOOD
